# SDR AALA20111018TUL11

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 35,313 hours, 17,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 6 CORROSION BLEND OUT BEYOND LIMITS, STATION 1122.  REMOVED DAMAGED MATERIAL PER AARD 53-20-00-10.  ALODINED AND PRIMED PER SRM 51-10-03.  INSTALLED REPAIR PLUG PER AARD 53-20-00-10.
